# SDR DL738050820

- Difficulty date: December 23, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 12,101 hours, 5,236 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Shaft
- Condition: Sheared
- Location: Flap Xmitter
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND PAST 1 FLAPS LOCKED OUT.  REPLACED LEFT FLAP POSITION TRANSMITTER.
